# SDR SIMA20170519001

- Difficulty date: May 19, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 38,420 hours, 34,497 cycles
- System (JASC): 3242 · Brake
- Part: Connector
- Condition: Misinstalled
- Location: Brk Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  A BRAKES OVERHEAT ON EICAS.   PERFORMED THE CHECKLIST, UNABLE TO RESTORE.   REMOVED AND REPLACED THE NR 1 BRAKE TEMPERATURE SENSOR IAW AMM 32-47-01.  OPS CHECKED GOOD.   DURING TROUBLESHOOTING,  FOUND THE NR 1 AND 2 BRAKE TEMP SENSOR CONNECTORS SWITCHED.  PROPERLY CONNECTED THE NR 1 AND 2 BRAKE TEMP SENSORS IAW CMM 32-10-01 AND WM 32-47-50. OPS CHECKED GOOD.
